MathSciNet Relay Station
MathSciNet bibliographic data
MR1066376 93C80 (93B28)
Glover, K.; Lam, J.; Partington, J. R. Rational approximation of a class of infinite-dimensional systems. I. Singular values of Hankel operators. Math. Control Signals Systems 3 (1990), no. 4, 325–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement